“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8155
School of Mathematics
  Title:   New large sets of t-designs with prescribed groups of automorphisms
1.  G. R. Omidi
2.  B. Tayfeh-Rezaie (Joint with R. Laue and A. Wassermann)
  Status:   Published
  Journal: J. Combin. Des.
  Vol.:  15
  Year:  2007
  Pages:   210-220
  Supported by:  IPM
In this paper, we investigate the existence of large sets of 3-designs of prime sizes with prescribed automorphism groups \PSL(2,q) and \PGL(2,q) for q < 60. We also construct some new interesting large sets by the use of the computer program DISCRETA. The results obtained through these direct methods along with known recursive constructions are combined to prove more extensive theorems on the existence of large sets.

Download TeX format
back to top
scroll left or right